MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS, INC. OSTEOFAB SUTURE ANCHOR; BONE ANCHORS, SUTURE ANCHORS

OXFORD PERFORMANCE MATERIALS, INC. OSTEOFAB SUTURE ANCHOR; BONE ANCHORS, SUTURE ANCHORS
Model Number SA002-55
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon reported breaking three 5.5mm osteofab suture anchors in surgery.This was the surgeons first time using the system.

Brand Name
OSTEOFAB SUTURE ANCHOR
Common Device Name
BONE ANCHORS, SUTURE ANCHORS
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite road
south windsor CT 06074
Manufacturer Contact
james porteus
30 south satellite road
south windsor, CT 06074
8606569438
MDR Report Key14341698
Report Number3009582362-2022-00004
Device Sequence Number20047476
Product Code MBI
UDI-Device Identifier00850004435052
UDI-Public(01)00850004435052(10)210338(17)260604
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190915
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2026
Device Model NumberSA002-55
Device Lot Number210338
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2022
Initial Report FDA Received Date05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown